MathSciNet Relay Station
MathSciNet bibliographic data
MR2747880 16E35 (16G10 18E30 18G20)
Hu, Wei; Xi, Changchang Derived equivalences and stable equivalences of Morita type, I. Nagoya Math. J. 200 (2010), 107–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement